# SDR NI6R20120814005

- Difficulty date: August 13, 2012
- Submitted: August 14, 2012
- Operation: General aviation
- Aircraft: N807NA
- Make and model: Lkheed P2V5F
- Aircraft serial: 131424
- Aircraft time: 11,027 hours, 5,001 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Loose
- Location: Rt Wing
- Part time: 11,027 hours, 5,001 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND WING SKIN AT THE ATTACHING FASTENERS AT THE RT LOWER FWD SPAR CAP, R WS 120, RUNNING FOR APPROX 5.0 INCHES TO HAVE WORKED LOOSE.  SKIN CAN BE PUSHED UP AND DOWN APPROX .005.  NO ADDITIONAL STRUCTURES WERE FOUND TO BE DISCREPANT BY VISUAL INSPECTION AND NO CRACKING WAS DISCOVERED.
